Daniela Jaru\v skov\'a
Change-point estimator in continuous quadratic regression

Comment.Math.Univ.Carolinae 42,4 (2001) 741-752.

Abstract:The paper deals with the asymptotic distribution of the least squares estimator of a change point in a regression model where the regression function has two phases --- the first linear and the second quadratic. In the case when the linear coefficient after change is non-zero the limit distribution of the change point estimator is normal whereas it is non-normal if the linear coefficient is zero.

Keywords: change-point estimator, nonlinear regression, limit distribution
AMS Subject Classification: 62F12